# SDR UIEA2021121402452

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 21SN4184
- Part serial: N270
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE  TO MULTIPLE REPEATS  OF RT  ENG  TAI    "  STATUS  MESSAGE " PLEASE TROUBLESHOOT SYSTEM AS REQUIRED VALVE OPS OK  & PRESS.  SW  REPLACED  SEE  ITEM 01 ( LP 1484840 ) .( REMOVED AND REPLACED #2 ENGINE INLET THERMAL ANTI - ICE SWITCH IAW AMM 30-21-01.  /  PENDING OPS CHECK. OPS CHECK NORMAL PER AMM  30-21-01 & AMM 71-00-00 )
